MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PHYSICA TT; PHYSICA TT - TI6AL4V EBM - FIXED TIBIAL PLATE #6 UNCEMENTED

LIMACORPORATE S.P.A. PHYSICA TT; PHYSICA TT - TI6AL4V EBM - FIXED TIBIAL PLATE #6 UNCEMENTED
Model Number 6521.14.060
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
By the check of the device history records of the lot number involved (2202412), no pre-existing anomaly that could have contributed to the reported issue was detected on the tibial plates released with the same lot number.This is the first and only complaint received on this lot number.We will submit a final report as soon as the investigation will be completed.
 
Event or Problem Description
Knee revision surgery due to loosening of the physica tt fix.Tibial tray #5, commercial code 652114050 - lot #2202412 - ster.#2200182 the complaint source reported that the implant had tilted.The revision surgery date was (b)(6) 2023, the date of the previous surgery is (b)(6) 2023.Patient is female date of birth - (b)(6)1951.Approx.Height = 165.00cm.Approx weight =69kg.Occupation - retired.Activity level = strongly reduced.Bmi =25.34.
 
Additional Manufacturer Narrative
At the receipt of the device it was noticed that the code and lot number of the device (physica tt fix.Tibial tray #5 commercial code 652114050 - lot #2202412 - ster.#(b)(4)) reported on the initial mdr report were not correct.The complaint source confirmed that the correct device code and lot number are physica tt fix.Tibial tray #6 (code: 6521.14.060 - lot # 2200474 - ster.# (b)(4)), as indicated in the current report.By the check of the device history records of the lot number involved (2200474), no pre-existing anomaly that could have contributed to the reported issue was detected on the tibial plates released with the same lot number.Therefore, we can state that they were manufactured up to drawing specifications and in line with the relevant checks and tests according to our data, all the 13 pieces manufactured with lot # 2200474 - ster.# (b)(4) have been implanted, and this is the first and only complaint received on this lot number involved.The explanted device was returned to limacorporate for further investigation.From a visual inspection of the returned explant, no relevant observations could be made in relation to the described event.X-rays images dated (b)(6) 2023 (post-op ap and ml x-rays), (b)(6) 2023 (post-op after 2 months) and (b)(6) 2023 (revision post-op), were provided to limacorporate by the complaint source.The available information and x-rays were shared with a medical consultant for a clinical evaluation.His comments are reported hereafter: - with reference to post-op ap and post-op ml x-rays dated on (b)(6) 2023, he concluded: "tka is probable placed in neutral position - (no information about the operative technique.) the sizing of tibial and femoral component- oversizing of both components with medial inclination of less than 2,0°.Femoral component in 5,0° of flexion, not full bone contact.Pattelar component is not possible verify (radiologically)." - with reference to post-op x-rays dated on (b)(6) 2023 and tibial explanted photo, he concluded: "after two months the tibial component is subsided and tilted.Medial proximal tibial angle is 70°.The retired female patient with strongly reduced activity and suspected perioperative fracture- (bump on the x-ray initial post-op ap) the very likely explanation for such a rapid migration is the periprosthetic fracture in the poor bone quality on the medial tibial epicondyle due to the minor trauma.This theory is confirmed on the explant photo -the red arrows are indicating fibrous tissue on the medial side compared with the bony tissue on the fibular side - green arrows, where the osteointegration already started." summary of conclusions of medical consultant: female patient age 72, with reduced physical activity and probably osteoporotic bone received porous femoral ps component and tt tibial component.Both of components were slightly oversized.The age of the patient as well as reduced physical activity are risk factors for the uncemented type of fixation as well as the possible perioperative fracture of the medial tibial epicondyle.On the post operative x-rays signs of lack of full bony contact with both components.Collapse of medial tibial epicondyle due to the possible perioperative fracture and lack of bone quality.No information about the trauma.Revision with the cemented tibial component with the cemented stem.Opening of the medial joint space due to the lack of mcl.Probably correct design for this type of bone and ligamentous loss should be cck.In conclusion, the cause of the reported loosening cannot be determined with certainty, but according to: - check of dhrs did not highlighted any pre-existing anomalies on the pieces manufactured with lot number 2200474.- this is the first and only complaint received on the lot number involved.- our medical consultant opinion, failure possibly due to patient bone quality, possible fracture and incorrect choice of implants according to patient clinical characteristics.We can classify the event as not product related.The occurred event is related to a surgical factor and patient's condition.Pms data: according to pms data the revision rate due to physica tt tibial plates (code (b)(4)) loosening is about (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.Limacorporate will continue monitoring the market to promptly detect any further similar issue.This is a final mdr report.
 
Event or Problem Description
Knee revision surgery due to loosening of the tibial implant.The complaint source reported that the implant had tilted.The revision surgery date was (b)(6) 2023, the date of the previous surgery is (b)(6) 2023.Patient is female date of birth - (b)(6) 1951.Approx.Height = 165.00cm.Approx weight =69kg.Occupation - retired.Activity level = strongly reduced.Bmi =25.34.Explanted component information.Physica tt fix.Tibial tray #6 (code: 6521.14.060 - lot # 2200474 - ster.# (b)(4)).Event occurred in france.

Brand Name
PHYSICA TT
Common Device Name
PHYSICA TT - TI6AL4V EBM - FIXED TIBIAL PLATE #6 UNCEMENTED
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
via nazionale, 52 villanova di san daniele,
udine 33038
MDR Report Key16900702
Report Number3008021110-2023-00047
Device Sequence Number6791606
Product Code MBH
UDI-Device Identifier08033390174299
UDI-Public08033390174299
Combination Product (Y/N)N
PMA/510(K) Number
K201084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6521.14.060
Device Catalogue Number6521.14.060
Device Lot Number2200474
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/10/2023
Supplement Report FDA Received Date06/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight69 KG